User menu

[The Smooth-muscle Tumors of the Digestive-tract - Remarks On the Usual Criteria of Malignancy, Especially On the Value of the Mitotic Index]

Bibliographic reference Grodos, J. ; Noël, Henri ; Haot, J.. [The Smooth-muscle Tumors of the Digestive-tract - Remarks On the Usual Criteria of Malignancy, Especially On the Value of the Mitotic Index]. In: Acta Gastro-Enterologica Belgica (Multilingual Edition), Vol. 46, no. 11-1, p. 591-600 (1983)
Permanent URL http://hdl.handle.net/2078.1/55988